I have been having frequent outbreaks for over a year now. When they first started I went to the doctor right away because it was so painful. I got the IG blood test for herpes and tested negative and also got the swab test but tested negative as well. The doctor put me on valtrex 500mg everyday and at first it stopped the outbreak but after a while I had an outbreak at least 3 times a month. When I am not having the full outbreak it still bothers me around the vagina and buttocks area.. About 9 months later I went back to the doctor and requested another blood test because I heard that sometimes herpes doesn't show up right away. I tested negative again and the doctor put me on daily valtrex 1 gram and again I had relief for about 2 weeks and then it was back to having outbreaks at least 3 times a month. I decided to get off of the valtrex because it was not really doing the trick. The doctor has sent me to go see the dermotologist because he thinks it could be lichen plantus. I do not think that is the case at all after reading about the condition online. I have noticed that I have some sort of cluster of blisters around the labia minora that NEVER GO AWAY. I have been tested for all STD's and they have come back negative. I am almost postive it is herpes because about 2 weeks after having unprotected sex this developed.
I am beyond miserable because I feel that I am having an outbreak almost everyday of the month. This is taking over my life and I can barely enjoy normal daily activities. I feel that I made one mistake and it has ruined my life.
Another thing I would like to note I have been taking ALLI a weight loss drug around the same time the symptoms have developed. I am thinking that the side effect of the alli might be triggering the outbreaks. But i still don't understand why I can't get any relief at all. Please help me!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?